# SDR FDEA202203081150

- Difficulty date: March 8, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Membrane
- Part number: ABA7202117
- Part serial: NA
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR ASSESSMENT: FWD AVIONICS COMP. FLITH DECK FLOOR LEVEL STA APROX. 366, X= 0,   Z= -27 HAS EXISTING WEB REPAIR DOUBLER. EXISTING MAJOR REPAIR WAS PREVIOUSLY INSTALLED PER SRM 53-10-51-2R REPAIR 1, FIG.   202, SHT. 1 - 4.
